Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 2 No. 02 (2014): Malaya Journal of Matematik (MJM)
Vol. 2 No. 02 (2014): Malaya Journal of Matematik (MJM)
Published:
01-04-2014
Full Issue
PDF
(
13)
Articles
Meromorphic parabolic starlike functions with a fixed point involving Srivastava-Attiya operator
G. Murugusundaramoorthy, T. Janani
91-102
72
PDF
(
67)
Invariant solutions of Barlett and Whitaker’s equations
Mehdi Nadjafikhah , Omid Chekini
103-107
77
PDF
(
70)
Ulam - Hyers stability of a 2- variable AC - mixed type functional equation in quasi - beta normed spaces: direct and fixed point methods
John M. Rassias, M. Arunkumar, S. Ramamoorthi , S. Hemalatha
108-128
85
PDF
(
66)
On 3-Dissection Property
M. P. Chaudhary, Salahuddin
129-132
69
PDF
(
60)
The extended tanh method for certain system of nonlinear ordinary differential equations
K. Krishnakumar
133-140
89
PDF
(
77)
Peristaltic pumping of a Jeffrey fluid in an asymmetric channel with permeable walls
Y. V. Ravi Kumar, S. Rajender, S. V. H. N. P. Krishna Kumari, S. Sreenadh
141-150
59
PDF
(
76)
An existence and uniqueness theorem for fuzzy H-integral equations of fractional order
Mouffak Benchohra, Abderrahmane Boukenkoul
151-159
86
PDF
(
77)
Exact solution of the (2+1)-dimensional hyperbolic nonlinear Schrödinger equation by Adomian decomposition method
Iftikhar Ahmed, Chunlai Mu, Pan Zheng
160-164
74
PDF
(
83)
Recurrence relations of multiparameter K-Mittag-Leffler function
Kuldeep Singh Gehlot
165-171
59
PDF
(
58)
Fractional integral inequalities for continuous random variables
Zoubir Dahmani
172-179
92
PDF
(
82)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
fuzzy soft subset
holomorphic function
jack’s lemma
zero-divisors
cubic
blow up
petrovsky equation
trace
additive
quadratic
Most Read Articles
Soft
β
∗
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
k
-Bessel functions
33
Plagiarism Checker